# SDR SWAA2023060553767

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 42,389 hours, 25,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE LIGHT<[01] RELAMPED PER AMM 33-51-04
